Se han encontrado 1211 registros.
871) Vidal-Puga, J., Bergantiños, G. (2007). A fair rule in minimum cost spanning tree problems. In: Journal of Economic TheoryVol. 137(1). pp. 326–352. Elsevier. ISSN: 0022-0531
872) Vidal-Puga, J., Montero, M. (2007). Demand commitment in legislative bargaining. In: American Political Science ReviewVol. 101(4). pp. 847-850. ISSN: 0003-0554
873) Vidal-Puga, J., Bergantiños, G. (2007). The optimistic TU game in minimum cost spanning tree problems. In: International Journal of Game TheoryVol. 36(2). pp. 223-239. Springer Heidelberg. ISSN: 0020-7276
874) García-Soidán, Pilar(2007). Asymptotic normality of the Nadaraya-Watson semivariogram estimators. In: TESTVol. 16. pp. 479-503. Springer. ISSN: 1133-0686
875) Vilar Fernández, Juan Manuel, González-Manteiga, W., J. A. Vilar (2007). "Bootstrap tests for nonparametric comparison of regression curves with dependent errors". In: TEST. Vol. 16. pp. 123-144. Springer. ISSN: 1133-0686
876) Cadarso Suárez, Carmen María, Roca Pardiñas, Javier, Figueiras Guzmán, Adolfo (2006). "Effect measures in nonparametric regression with interactions among continuous exposures". In: Statistics in Medicine. Vol. 25. pp. 603-621. John Wiley & Sons, Ltd. ISSN: 0277-6715
877) Roca Pardiñas, Javier, Cadarso Suárez, Carmen María, Nácher, Verónica, Acuña, Carlos (2006). "Bootstrap-based methods for testing factor-by-curve interactions in Generalized Additive Models: Assessing prefrontal cortex neural activity related to decision making". In: Statistics in Medicine. Vol. 25. pp. 2483-2501. John Wiley & Sons, Ltd. ISSN: 0277-6715
878) Lado, M. José, Cadarso Suárez, Carmen María, Roca Pardiñas, Javier, Garcia-Tahoces, Pablo (2006). "Using Generalized Additive Models in Computer-Aided Diagnosis Systems. A Flexible Alternative to the Linear Discriminant Analysis". In: IEEE Transactions on Information Technology in Biomedicine. Vol. 10 (2). pp. 246-253.
879) Alonso-Meijide, J. M., Fiestras-Janeiro, M. G. (2006). The Banzhaf value and communication situations. In: Naval Research LogisticsVol. 53. pp. 198-203. Wiley. ISSN: 0894-069X
880) González-Díaz, J.(2006). Finitely repeated games: a generalized Nash folk theorem. In: Games and Economic BehaviorVol. 55. pp. 100-111. Elsevier. ISSN: 0899-8256